# SDR ASAA9580043

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHEK, THE AFT ACCESSORY COMPARTMENT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
